Aa
Aa
A
A
A
Close
Avatar universal

Muscles cramping in arms and legs caused by medication, how serious is this?

I'm currently taking an antibiotic (Bactrim), was prescribed the med for 10 days. I'm on the 7th day, and I've suddenly developed cramping in my arms and legs. Muscle and joint pain is a listed side-effect on my meds. I'm wondering how concerned I should be about this? Should I continue to take the meds? Would my doctor tell me to quit them?

I'd really like to get through them, but don't want to damage my body taking them. I already had to quit taking Cipro last time because I broke out. Is there anything I can do to remedy the cramps? Or is that a bad idea?
0 Responses
Sort by: Helpful Oldest Newest
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.